# SDR 2024F00296

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Gulstm 680
- Aircraft serial: 6800099
- Aircraft time: 14,882 hours, 9,909 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693223533
- Condition: Nicked
- Location: Zone 300
- Part time: 14,882 hours, 9,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELEVATOR TRAVEL CHECKS NOTICED SKIN DAMAGE AROUND THE TRIM ACTUATOR COVE AREA. UPPER ELEVATOR SKIN AND LOWER TRIM ACTUATOR COVE SKIN.
